# SDR AALA202002249026

- Difficulty date: February 22, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 56,943 hours, 23,522 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DFW REPORTS NB 2 MLG TIRE BLEW ON TAKEOFF FROM RIC TRIP 2204. MAIN LANDING GEAR TIRE TO BLOW. THIS CAUSED THE TREAD CAP TO SEPARATE FROM THE TIRE, STRIKING AND CAUSING DAMAGE TO THE LEFT TRAILING EDGE FLAP AND THE LEFT WING TO BODY FAIRING. ACCOMPLISH AMM 05-51-54-210-801 FOR BURST TIRE CONDITIONAL INSPECTION.***SUPPLEMENTAL ACTION SECT 4 AND 5: REPLACED #1 AND #2 MAIN GEAR TIRES IAW AAMM 32-45-11. ACCOMPLISHED BURST TIRE INSPECTION IAW AMM 05-51-54-210-801. REMOVED AND REPLACED L/H IB MAIN FLAP AND AFT. FLAP IAW AMM 27-51-11 AND AMM 27-51-12.***(CLOSED)
